# SDR ASAA2014040707462

- Difficulty date: April 7, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 23,867 hours, 7,326 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Ram Air Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM AIR DOOR INDICATES CLOSED ON GROUND WITH APU RUNNING.  ACFT GROUNDED.
